OKAY...so i was on the depo shot for almost 2 years. My app. to get the next shot was Oct. 1 2012. I did not go get my shot though. So from then til today it has been 5 months since i have been off the depo shot. I still hav not had a cycle and i did not have a one when i was on the shot and i rarely ever spotted. I ovulated Feb. 18, 2013. (well thats what i think). Dont remember ovulating ever but i google anything that seems weird to me. I have been having pregnancy symptoms. My breast and nipples are sore and tender to touch they also feel full and kinda heavy. Most of the time my nipples are always hard. My nipples seem to be a little dark but i dont really know. I feel nauseated every other day but i have not vomited. I have these sharp pains that goes through my breast every day. I have been cramping like im on my cycle. I also have pain every now an again in my back and in my pelvic area. I have sharp pain in the side of my stomach. I have been farting unconditionally and it stinks very bad, I dont think im constipated cause i use it everyday. I have took 5 cheap prenancy test from dollar general and they were all negtive. Someone Help!!!!!!!!!!!!!!!
Still having cramps now after 4 weeks
Same thing happened to me :/ turns out the depo made me have a hormonal imbalance cause when my period returned I was having 2 periods a month for 9 days each with heavy bleeding. I had to be put on the pill to help regulate my period. It can take up to 15 months to get out of your system. After I got off the pill 7 months later I got pregnant.
I also was having all types of pregnancy symptoms, my breasts were even leaking. Turns out that, that is one of the side effects of coming off of the depo shot. I will never get that shot again. It made one of my friends infertile so now she cannot have children.
I hope i will but i can't believe that one shot did all that damage to you. Do you think i should go ahead and get on the pill before my cycle start back coming on? Do you think it will go ahead and regulate my cycle?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST